On the congruences of Ribaucour

Behari, Ram ; Mishra, Ratan Shanker (1948) On the congruences of Ribaucour Proceedings of the Indian Academy of Sciences, Section A, 28 (3). pp. 132-141. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/28/3/132-141/...

Related URL: http://dx.doi.org/10.1007/BF03170784


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:31184
Deposited On:12 Mar 2011 07:08
Last Modified:17 May 2016 13:45

Repository Staff Only: item control page